Jump to content
Sign in to follow this  
10topprs

Strange symptoms possibly from Remeron?

Recommended Posts

Hi everyone. I'm new here. I've been having some strange symptoms lately and wanted to see if anyone else has experienced this while on Remeron. I believe it may be attributed to the drug beginning to poop out. I've been on mirtazapine 15mg at bedtime for about a year and a half. This past couple of weeks I've had a very noticeable difference in my anxiety level. A definite increase in symptoms. Along with it I've been getting a crazy sensation of sudden pressure in my brain, like something pressing down on the top of my brain. It's very sharp and sudden, and only lasts seconds. Sometimes it makes me feel as if I might pass out. Every now and then it will radiate down my spine as well, making my body feel very unstable for a moment. It's a very disturbing feeling. I'm not 100% certain that it's being caused by the medication or withdrawal. I'm not even certain I'm in withdrawal as I'm unsure if the medicine has pooped out or if these are potentially symptoms of an underlying physical condition that I'm unaware of. That's why I wanted to post here and see if anyone else has experienced this and can definitively associate it with Remeron. Any help would be much appreciated. As I'm sure everyone here knows, symptoms of unknown origin can do terrible things for anxiety sufferers, and the doctors usually look at you like you're a 3 headed monster if you bring up strange symptoms in a doctor's visit, and typically provide zero helpful input. 

Share this post


Link to post
Share on other sites

Such symptoms have occurred with me too on days around about six months after being put on Mirtazapine 15 mg. So yeah, there could be, could be a connection between it and your symptoms.

Share this post


Link to post
Share on other sites

Hi everyone  .. I started Remeron exactly six days ago. I have not for years chose not take the drug for the weight gain. Well...finally after not sleeping at night my doctor wanted to treat my insomnia. First day I slept twelve hours. Great i said. Now to the point. I did massive research on weighing out the good with the bad. Of course the the weight gain was people's biggest concern. I needed to sleep!  I said I would rather gain a few pounds and sleep and smile than to not sleep and be depressed .  This is how the med affected me. Might i say just the opposite of my sister and daughter . Eating Eating so forth. I always have the reversed reaction to meds and sure nuff it did. My reaction...losing weight , not depressed yay! But I am not sleeping all night long. Literally! My husband has been working night shift for one month and when he comes home in the morning ...I sleep all day. I am not afraid at night nor am I feeling unsafe. Our house is very secure.  The very reason I take it is sleep. I am seventy and disabled so my activity is limited. Anyone  have these issues or can advise? The thing I like about the med...is that I am not depressed for the first time in years. Diagnosis... Depression and generalize anxious. Been seeing a psychiatrist since 1995. This isn't my first rodeo. Have tried so many meds this is the first to relieve the depression. Any feelings on this? Thanks in advance.

Share this post


Link to post
Share on other sites

I have felt this same side effect!

It’s quite frightening; feels like a flash “crash” like I’m going to have a heart attack and my brain gets zapped. Ears can ring as well and I get dizzy.

While it does happen at random, I noticed  usually when I’m in a heightened stress scenario. But, it’s also happened just sitting at my desk.

 

I know that whenever I sleep in escessivly(over 2-3 hours) and when I am a bit stressed, this side effect rears it’s ugly head. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...